CBS Announces Fall Schedule

CBS today unveiled its 2018-2019 primetime lineup featuring three new comedies, five new dramas and the return of the critically acclaimed MURPHY BROWN. The new series will join 24 returning hits to build on the success of America’s Most Watched Network.

The five new shows for fall include two comedies, THE NEIGHBORHOOD starring Cedric the Entertainer and HAPPY TOGETHER starring Damon Wayans Jr. and Amber Stevens West. The three dramas are MAGNUM P.I., a modern take on the classic series starring Jay Hernandez and Perdita Weeks; from Emmy Award-winning producer Dick Wolf, FBI, starring Missy Peregrym and Zeeko Zaki; and the humorous and uplifting GOD FRIENDED ME, starring Brandon Micheal Hall and Violett Beane. In addition, the groundbreaking comedy MURPHY BROWN returns, starring original cast members Candice Bergen, Faith Ford, Joe Regalbuto and Grant Shaud.

“When you have a primetime lineup that won the season while competing against the Super Bowl and the Winter Olympics on another network, you look to keep your core schedule mostly intact, while making strategic moves to help grow nights,” said Kelly Kahl, President, CBS Entertainment. “We’ve maintained stability across winning nights, while adding some important new pieces to our Monday night lineup. And, next year, we’re positioned to build on this success with the addition of these exciting new shows and primetime events, such as ‘The AFC Championship Game,’ ‘Super Bowl LIII,’ ‘The Grammy Awards’ and the NCAA Final Four.”

MONDAYS – Bold scheduling moves and new shows highlight CBS’ Monday. Two new high-profile comedies with big stars kick off the week, beginning with THE NEIGHBORHOOD at 8:00 PM, followed by HAPPY TOGETHER at 8:30 PM. At 9:00 PM, Thomas Magnum is back on the case in MAGNUM P.I., followed by BULL starring Michael Weatherly, a top 10 broadcast drama for the second consecutive season, on its new day and time, at 10:00 PM.

TUESDAYS – Two established hits bracket an exciting new drama on the most-watched night of network television. NCIS opens the night at 8:00 PM where it continues to deliver 17 million viewers each week, providing a potent launch pad for new drama FBI, at 9:00 PM. Top 10 series and time-period winner NCIS: NEW ORLEANS starring Scott Bakula caps the evening at 10:00 PM.

WEDNESDAYS – Wednesday’s winning schedule remains intact. SURVIVOR once again starts off the night at 8:00 PM, where it consistently wins the time period, leading into the sophomore season of CBS’ top new drama, SEAL TEAM, starring David Boreanaz, at 9:00 PM. The hit drama CRIMINAL MINDS returns at 10:00 PM to close out the night.

THURSDAYS – Television’s top comedy block is adding another strong player. The evening begins with Thursday’s #1 program, THE BIG BANG THEORY, at 8:00 PM, leading into television’s #1 new comedy YOUNG SHELDON at 8:30 PM, which grew the time period by +91% in viewers and +78% in adults 18-49. Next at 9:00 PM is time-period winner MOM, starring Anna Faris and Academy Award winner Allison Janney, which grew +17% in viewers and +5% in adults 18-49 this season, providing a robust and compatible lead-in for the revival of the groundbreaking comedy MURPHY BROWN at 9:30 PM. S.W.A.T. with Shemar Moore, which improved its time period over +30% in viewers and demos, anchors the night at 10:00 PM.

FRIDAYS – CBS’ winning night returns intact with three time-period winners. MACGYVER starts the night at 8:00 PM, followed by HAWAII FIVE-0 at 9:00 PM. At 10:00 PM, BLUE BLOODS, a top 10 scripted series and Friday’s #1 program, caps the evening of top-rated dramas.

SATURDAYS – CBS’ Saturday night lineup features CRIMETIME SATURDAY, encore broadcasts of the Network’s popular dramas at 8:00 PM and 9:00 PM, followed by 48 HOURS, Saturday’s #1 non-sports series, at 10:00 PM.

SUNDAYS – A new drama launches between two hits on CBS’ winning night. The acclaimed 60 MINUTES, television’s #1 primetime news program for five decades, returns at 7:00 PM, providing a dominant lead-in to the new humorous and uplifting drama GOD FRIENDED ME at 8:00 PM. NCIS: LOS ANGELES, a top 10 broadcast drama that grew its time period by +8% in adults 18-49 this season, returns at 9:00 PM. MADAM SECRETARY starring Téa Leoni grew its time slot by +20% in viewers, closes out the weekend at 10:00 PM.

CBS will once again present original programming throughout the full season, rolling out new dramas THE CODE and THE RED LINE; new comedy FAM, and returning favorites ELEMENTARY, INSTINCT, LIFE IN PIECES, MAN WITH A PLAN, CELEBRITY BIG BROTHER and the award-winning reality series THE AMAZING RACE.

“Our goal is to make CBS’ big tent even bigger with a broad range of storytelling that speaks to our loyal core audience while opening doors for new viewers too,” said Thom Sherman, Sr. Executive Vice President, Programming, CBS Entertainment. “We think we’ve accomplished that with this slate of new shows. This new programming has inspired stories from CBS’ iconic past; unique concepts from both new creative voices and established hit-makers; big stars and fresh on-screen talent; and programming that is inclusive, both in front of and behind the camera.”

MONDAY

8:00-8:30 PM

THE NEIGHBORHOOD (N)

8:30-9:00 PM

HAPPY TOGETHER (N)

9:00-10:00 PM

MAGNUM P.I. (N)

10:00-11:00 PM

BULL (NTP)

TUESDAY

8:00-9:00 PM

NCIS

9:00-10:00 PM

FBI (N)

10:00-11:00 PM

NCIS: NEW ORLEANS

WEDNESDAY

8:00-9:00 PM

SURVIVOR

9:00-10:00 PM

SEAL TEAM

10:00-11:00 PM

CRIMINAL MINDS

THURSDAY

8:00-8:30 PM

THE BIG BANG THEORY

8:30-9:00 PM

YOUNG SHELDON

9:00-9:30 PM

MOM

9:30-10:00 PM

MURPHY BROWN (NTP)

10:00-11:00 PM

S.W.A.T.

FRIDAY

8:00-9:00 PM

MACGYVER

9:00-10:00 PM

HAWAII FIVE-0

10:00-11:00 PM

BLUE BLOODS

SATURDAY

8:00-9:00 PM

CRIMETIME SATURDAY

9:00-10:00 PM

CRIMETIME SATURDAY

10:00-11:00 PM

48 HOURS

SUNDAY

7:00-8:00 PM

60 MINUTES

8:00-9:00 PM

GOD FRIENDED ME (N)

9:00-10:00 PM

NCIS: LOS ANGELES

10:00-11:00 PM

MADAM SECRETARY

RedCarpetCrash
RedCarpetCrash

Latest posts by RedCarpetCrash (see all)

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.